# SDR WX0A2015021672418

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHT LAMPS WILL NOT ILLUMINATE.  REPLACED EMER LIGHT LAMPS IN CTR RT EXIT & RT FWD EXIT IAW AMM 33-51-00.
